# SDR CALA2023103003228

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 84,527 hours, 10,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 174716
- Condition: Discharged
- Location: Door 3r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BATTERY PACK AT DR 3R FOUND CAPACITY FUNCTION CHECK FAIL REF HX NR WO.2295839, EMER LT BATTERY PACK AT DR 3R REPLACED AND INSTALLATION TEST RESULT NORMAL IAW AMM 33-51-06.
